Alert archive / South Dakota / Flash Flood Warnings in 2004
Flash Flood Warning 7, NWS Sioux Falls, SD
NWS Sioux Falls, SD issued this flash flood warning at May 29, 2004, 7:25 PM CDT for Minnehaha County, South Dakota. It was in force for 95 min. 8 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 29, 2004, 7:25 PM CDT (00:25 UTC)
- Expired
- May 29, 2004, 9:00 PM CDT
- In force
- 95 min
- Issued by
- NWS Sioux Falls, SD
- Area
- Counties, with a storm outline in the text
County Minnehaha County, SD
The radar
The Sioux Falls radar (KFSD), 14 km from the middle of the area, began a volume at 00:27 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 29, 7:52 PM CDT | FLASH FLOOD | Sioux Falls, SD | WATER COVERS THE ROAD AND PEA SIZED HAIL ON SOUTH SIDE OF SIOUX FALLS. |
| May 29, 7:52 PM CDT | FLASH FLOOD | Sioux Falls, SD | WATER COVERS THE ROAD AND PEA SIZED HAIL ON SOUTH SIDE OF SIOUX FALLS. |
| May 29, 7:56 PM CDT | FLASH FLOOD | Sioux Falls, SD | SERIOUS STRET FLOODING IN DOWNTOWN SIOUX FALLS AND DIME SIZE HAIL. |
| May 29, 7:56 PM CDT | FLASH FLOOD | Sioux Falls, SD | SERIOUS STRET FLOODING IN DOWNTOWN SIOUX FALLS AND DIME SIZE HAIL. |
| May 29, 8:06 PM CDT | FLASH FLOOD | Sioux Falls, SD | NE SIOUX FALLS 50 MPH WINDS AND 4 INCHES OF RAIN IN YARD. |
| May 29, 8:06 PM CDT | FLASH FLOOD | Sioux Falls, SD | NE SIOUX FALLS 50 MPH WINDS AND 4 INCHES OF RAIN IN YARD. |
| May 29, 8:08 PM CDT | FLASH FLOOD | Sioux Falls, SD | AREAS BETWEEN 26TH AND 10TH EXITS ARE FLOODED. NO CARS IN DITCHES. |
| May 29, 8:08 PM CDT | FLASH FLOOD | Sioux Falls, SD | AREAS BETWEEN 26TH AND 10TH EXITS ARE FLOODED. NO CARS IN DITCHES. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this flash flood warning; the first came 27 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Aberdeen, SD (KABR), launched 00:00Z, 0.4 hours before the alert went out and 189 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2181 J/kg
- Mixed-layer CIN
- -16 J/kg
- Mixed-layer LCL
- 1118 m above ground
- 0-6 km bulk shear
- 36 kt
- 0-1 km storm-relative helicity
- 221 m²/s²
- 0-3 km storm-relative helicity
- 259 m²/s²
- Significant tornado parameter
- 1.8
- Supercell composite
- 12.3
The text
As transmitted, in the capitals the NWS used until 2016.
000 WGUS53 KFSD 300028 FFWFSD SDC099-300200- BULLETIN - EAS ACTIVATION REQUESTED FLASH FLOOD WARNING NATIONAL WEATHER SERVICE SIOUX FALLS SD 725 PM CDT SAT MAY 29 2004 THE NATIONAL WEATHER SERVICE IN SIOUX FALLS HAS ISSUED A * FLASH FLOOD WARNING FOR... MINNEHAHA COUNTY IN SOUTHEAST SOUTH DAKOTA * UNTIL 900 PM CDT * AT 722 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED FLASH FLOODING FROM THUNDERSTORMS ALONG A LINE EXTENDING FROM 7 MILES WEST OF SIOUX FALLS TO 17 MILES SOUTH OF SIOUX FALLS... MOVING NORTHEAST AT 25 MPH. ADDITIONAL RAINFALL AMOUNTS OF 1 TO 2 INCHES ARE POSSIBLE IN THE WARNED AREA. MORE THUNDERSTORMS WILL DEVELOP IN THE AREA THROUGH MIDNIGHT...CAUSING DEVELOPING WATER PROBLEMS. ALREADY SOME CREEKS ARE FULL IN THE COUNTY. EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...COUNTRY ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS...STREAMS AND OTHER LOW LYING AREAS ARE SUBJECT TO FLOODING. DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS SAFELY. VEHICLES CAUGHT IN RISING WATER SHOULD BE ABANDONED QUICKLY. MOVE TO HIGHER GROUND. LAT...LON 4385 9680 4350 9696 4350 9646 4384 9647 $$ RSR
1 follow-up statement
000 WGUS73 KFSD 300105 FFSFSD SDC099-300200- FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE SIOUX FALLS SD 800 PM CDT SAT MAY 29 2004 ...A FLASH FLOOD WARNING CONTINUES UNTIL 900 PM CDT FOR MINNEHAHA COUNTY... AT 757 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE THUNDERSTORMS PRODUCING FLASH FLOODING. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM SIOUX FALLS TO SHERMAN...OR ALONG A LINE EXTENDING FROM SIOUX FALLS TO 15 MILES NORTHWEST OF LUVERNE... MOVING NORTHEAST ABOUT 20 MPH. ADDITIONAL RAINFALL AMOUNTS OF 1 TO 2 INCHES ARE POSSIBLE IN THE WARNED AREA. MORE THUNDERSTORMS SHOULD MOVE IN FROM THE SOUTHWEST DURING THE EVENING...CAUSING MORE WATER PROBLEMS. THERE HAS BEEN 1.71 INCHES RAINFALL AT THE SIOUX FALLS AIRPORT SO FAR. ALREADY FLOODING HAS BEEN REPORTED IN SIOUX FALLS...WITH A FOOT OF WATER OVER THE ROADS. IT WAS REPORTED A HOUSE FOUNDATION COLLAPSED IN CENTRAL SIOUX FALLS. EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL CREEKS AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES AS WELL AS OTHER DRAINAGE AREAS AND LOW LYING SPOTS. DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS SAFELY. VEHICLES CAUGHT IN RISING WATER SHOULD BE ABANDONED QUICKLY. MOVE TO HIGHER GROUND. LAT...LON 4385 9680 4350 9696 4350 9646 4384 9647 $$ RSR
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Sioux Falls, SD wrote its last area forecast discussion before this flash flood warning went out at May 29, 3:07 PM CDT, 4 hours 18 minutes earlier.
Area forecast discussion, May 29, 3:07 PM CDT, 4 hours 18 minutes before
AREA FORECAST DISCUSSION FOR SOUTHEAST SD/SOUTHWEST MN/NORTHWEST IA NATIONAL WEATHER SERVICE SIOUX FALLS SD 307 PM CDT SAT MAY 29 2004 .DISCUSSION... FOCUS FOR FORECAST IS THE POTENTIAL SEVERE WEATHER THREAT FOR TONIGHT ACROSS THE CWA. AT 19Z...TWO WARM FRONTS EVIDENT...FIRST FRONT IS FROM N OF KABR TO KJYG. THE SECOND FRONT OR OUTFLOW BOUNDARY BOUNDARY EXTEND FROM NE KMHE TO KSLB. MSTR APPEARS TO BE POOLING THE VICINITY OF THIS FRONT WITH DEW POINTS IN THE MID 60S AND TEMPS 80 TO 85. STRONG CAP STILL EVIDENT ON KABR AND KOAX BUT HEATING COMBINED WITH WEAK COLD ADVECTION OVER COLD FRONT AND WEAK ASCENT AHEAD OF UPPER WAVE MOVING INTO NEBRASKA. EXPECT DEVELOPMENT BETWEEN 21Z AND 22Z IN CWA. AMPLE 0-3 KM SHEAR AVAIABLE WITH 0-2 KM VGP IN EXCESS OF 0.5 AND 0-1 KM EHI 2.4. THE QUESTION IS THAT SHEAR IN THE 3-6 KM IS FAIRLY MODEST BUT AS NIGHT PROGRESSES MID LEVEL SHEAR SHOULD BE ADEQUATE TO SUPPORT ROTATING UPDRAFTS. ADD TO THIS ADDITIONAL HORIZONTAL VORTICITY IN VICINITY OF BOUNDARIES...AND TORNADOES ARE A THREAT...ESP ALONG THE WARM FRONT. ALONG THE COLD FRONT EXPECT TO START AS ISOLATED SUPERCELLS BUT THEN MERGE INTO A SQUALL LINE WEST OF INTERSTATE 29. PRIMARY THREAT WITH SHEAR IS EMBEDDED BOW ECHOES WITH STRONG WINDS. BOTH LOCATIONS HAVE A THREAT OF LARGE HAIL. FINALLY...COULD BE HEAVY RAIN WITH THE STORMS AND WITH THE GROUND NEARLY SATURATED AND SMALL RIVERS NEAR BANKFULL IN NW IA...WILL CONTINUE FLOOD WATCH TODAY. AFTER TONIGHT...MAIN CONCERN IS INSTABILITY SHOWERS THROUGH THE EARLY PART OF THE WEEK. KEPT CHANCE OF SHOWERS EARLY IN THE DAY IN THE KMML TO KSLB AREA AS TSRA DEPART. THEN WITH HEATING OF DAY AND STRONG COLD ADVECTION AT 700 MB...TEMPS BLO 0C...EXPECT SHOWERS WITH ISOL TSRA TO DEVELOP DURING THE AFTERNOON. SHOULD BEGIN IN THE WRN CWA AND THEN SPREAD ACROSS SE SD INTO NW IA AND SW MN. LEAST CHC OF PCPN WILL BE FROM KMML TO KSLB WHERE STABILITY IS HIGHEST. THE BEST CHANCE OF SHOWERS WILL BE DURING THE EVENING IN THOSE AREAS. WITH LOSS OF HEATING SHRA SHOULD DIE AFTER SUNSET. THEN COLDER AIR MOVES IN FOR MONDAY. IN ADDITION A SHORTWAVE WILL MOVE AROUND THE UPPER LOW INCREASING THE CHANCE OF SHOWERS OVER THE NRN AND ERN CWA BEGINNING LATE SUN NIGHT AND CONTINUING ON MONDAY. THIS WILL HELP KEEP TEMPS IN THE 60S IN MOST OF THE CWA EXCEPT ALONG THE MISSOURI RIVER. ON TUESDAY...THE MAIN UPPER LOW IS PROGGED TO MOVE SOUTHEAST ACROSS THE CWA. WILL ADD CONT CHC OF SHOWERS. THE RAIN AND CLOUDS WILL ALSO KEEP TEMPS IN MID TO UPPER 60S. IN THE EXTENDED LOOKS DRY WED AND THU. TEMPS WILL BE WARMING THROUGH LATE WEEK AS WAA SETS UP. THERE WILL BE A CHANCE OF TSRA ON FRIDAY AND SATURDAY. && .FSD...WATCHES/WARNINGS/ADVISORIES... SD...ALL COUNTIES E OF A LINE FROM DE SMET TO TYNDALL. MN...ALL COUNTIES IN SW MN. IA...ALL COUNTIES IN NW IA. NE...ALL COUNTIES IN EXTREME NE NEBRASKA. && SCHUMACHER
Hazardous weather outlook, May 29, 11:38 AM CDT, 7 hours 47 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SIOUX FALLS SD 1138 AM CDT SAT MAY 29 2004 SDZ038>040-050-052>071-MNZ071-072-080-081-089-090-097-098- IAZ001>003-012>014-020>022-031-032-NEZ013-014-301200- AURORA-BEADLE-BON HOMME-BROOKINGS-BRULE-BUENA VISTA IA- CHARLES MIX-CHEROKEE IA-CLAY-CLAY IA-COTTONWOOD MN-DAKOTA NE- DAVISON-DICKINSON IA-DIXON NE-DOUGLAS-GREGORY-HANSON-HUTCHINSON- IDA IA-JACKSON MN-JERAULD-KINGSBURY-LAKE-LINCOLN-LINCOLN MN- LYON IA-LYON MN-MCCOOK-MINER-MINNEHAHA-MOODY-MURRAY MN-NOBLES MN- OBRIEN IA-OSCEOLA IA-PIPESTONE MN-PLYMOUTH IA-ROCK MN-SANBORN- SIOUX IA-TURNER-UNION-WOODBURY IA-YANKTON- 1138 AM CDT SAT MAY 29 2004 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST SOUTH DAKOTA... SOUTHWEST MINNESOTA...NORTHWEST IOWA...AND NORTHEAST NEBRASKA. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS... THERE IS A HIGH RISK OF SEVERE THUNDERSTORMS IN AND AROUND THE SIOUX CITY METRO AREA LATE THIS AFTERNOON AND EVENING...WITH A MODERATE RISK OVER THE REMAINDER OF SOUTHEAST SOUTH DAKOTA...SOUTHWEST MINNESOTA AND NORTHWEST IOWA. THUNDERSTORMS ARE EXPECTED TO DEVELOP LATE THIS AFTERNOON AND EVENING ACROSS MUCH OF THE AREA. LARGE HAIL UP TO 3 INCHES... DAMAGING WIND GUSTS AND TORNADOES ARE ALL POSSIBLE. A WARM LAYER OF AIR ALOFT... WHICH COULD SUPPRESS DEVELOPMENT...WILL BE THE BIGGEST OBSTACLE TO OVERCOME IF THUNDERSTORMS ARE GOING TO DEVELOP DURING THE LATE AFTERNOON. A WARM FRONT IS EXPECTED TO BE LOCATED FROM NEAR CHAMBERLAIN... SOUTHEAST BETWEEN INTERSTATE 90 AND THE MISSOURI RIVER...TO AROUND STORM LAKE IOWA BY LATE THIS AFTERNOON. STORMS THAT DEVELOP NEAR THIS FRONT WILL HAVE THE GREATEST POTENTIAL FOR STRONG TORNADOES. FLOODING... HEAVY RAINFALL IN EXCESS OF 2 INCHES WILL BE POSSIBLE ACROSS THE AREA DURING THE EVENING HOURS. URBAN AND FLASH FLOODING WILL BE POSSIBLE. PARTS OF THE LITTLE SIOUX RIVER COULD ALSO RISE ABOVE FLOOD STAGE IF THIS AMOUNT OF RAINFALL OCCURS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE LIKELY AFTER 4 PM. && FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT WWW.CRH.NOAA.GOV/FSD. THIS INCLUDES THE GRAPHICAL HAZARDOUS WEATHER OUTLOOK. HACKER
In the hours before
Special weather statement, May 29, 3:50 PM CDT, 3 hours 35 minutes before
SPECIAL WEATHER STATEMENT...CORRECTED ISSUANCE AND EXPIRATION DATE NATIONAL WEATHER SERVICE SIOUX FALLS SD 350 PM CDT SAT MAY 29 2004 IAZ001>003-012>014-020>022-031-032-MNZ071-072-080-081-089-090-097- 098-NEZ013-014-SDZ038>040-050-052>071-292300- AURORA-BEADLE-BON HOMME-BROOKINGS-BRULE-BUENA VISTA IA-CHARLES MIX- CHEROKEE IA-CLAY-CLAY IA-COTTONWOOD MN-DAKOTA NE-DAVISON- DICKINSON IA-DIXON NE-DOUGLAS-GREGORY-HANSON-HUTCHINSON-IDA IA- JACKSON MN-JERAULD-KINGSBURY-LAKE-LINCOLN-LINCOLN MN-LYON IA-LYON MN- MCCOOK-MINER-MINNEHAHA-MOODY-MURRAY MN-NOBLES MN-OBRIEN IA- OSCEOLA IA-PIPESTONE MN-PLYMOUTH IA-ROCK MN-SANBORN-SIOUX IA-TURNER- UNION-WOODBURY IA-YANKTON- 400 PM CDT SAT MAY 29 2004 ...SEVERE WEATHER ALERT... SCATTERED THUNDERSTORMS ARE EXPECTED BETWEEN 4 PM AND 6 PM ACROSS SOUTH CENTRAL AND SOUTHEAST SOUTH DAKOTA INTO NORTHWEST IOWA. WITH VERY UNSTABLE AIR OVER THE REGION...STORMS WILL RAPIDLY DEVELOP AND BECOME SEVERE. TORNADOES WILL BE POSSIBLE...PRIMARILY SOUTH OF INTERSTATE 90. IN ADDITION...LARGE HAIL...LARGER THAN 2 INCHES... CAN BE EXPECTED WITH STORMS THIS EVENING ACROSS THE ENTIRE REGION. FINALLY...AS A COLD FRONT MOVES EAST...A SQUALL LINE IS EXPECTED TO DEVELOP ACROSS EASTERN SOUTH DAKOTA AFTER 7 PM. DAMAGING WINDS IN EXCESS OF 70 MPH COULD OCCUR AS THE LINE OF THUNDERSTORMS MOVES EAST TOWARD INTERSTATE 29 AND INTO NORTHWEST IOWA AND SOUTHWEST MINNESOTA. SCHUMACHER
Local storm report, May 29, 4:03 PM CDT, 3 hours 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
403 PM CDT SAT MAY 29 2004
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
0355 PM HAIL 7 SE MARTY 42.92N 98.33W
05/29/2004 1.75 INCH CHARLES MIX SD PUBLIC
HAIL LASTED FOR 4 MINUTES
&&
PSLocal storm report, May 29, 4:12 PM CDT, 3 hours 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
412 PM CDT SAT MAY 29 2004
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
0409 PM HAIL 6 ESE MARTY 42.96N 98.32W
05/29/2004 1.75 INCH CHARLES MIX SD PUBLIC
&&
PSLocal storm report, May 29, 7:02 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
702 PM CDT SAT MAY 29 2004
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
0507 PM HAIL MONROE 43.49N 97.22W
05/29/2004 0.88 INCH TURNER SD TRAINED SPOTTER
0518 PM HAIL 5 S MADISON 43.94N 97.11W
05/29/2004 0.75 INCH LAKE SD TRAINED SPOTTER
0527 PM HAIL MARION 43.42N 97.26W
05/29/2004 0.75 INCH TURNER SD FIRE DEPT/RESCUE
0529 PM HAIL MONTROSE 43.70N 97.18W
05/29/2004 0.50 INCH MCCOOK SD EMERGENCY MNGR
0537 PM HAIL 9 W YANKTON 42.89N 97.57W
05/29/2004 0.88 INCH YANKTON SD TRAINED SPOTTER
0542 PM HAIL 2 S UTICA 42.95N 97.50W
05/29/2004 0.88 INCH YANKTON SD TRAINED SPOTTER
0543 PM HAIL 3 S UTICA 42.94N 97.50W
05/29/2004 1.00 INCH YANKTON SD TRAINED SPOTTER
0544 PM FUNNEL CLOUD 3 SW SIOUX FALLS 43.51N 96.77W
05/29/2004 MINNEHAHA SD UNKNOWN
SIOUX FALLS AIRPORT TOWER REPORTED FUNNEL CLOUDS AND WALL
CLOUDS TOWARD WALL LAKE.
0545 PM HAIL 5 W SIOUX FALLS 43.54N 96.83W
05/29/2004 1.00 INCH MINNEHAHA SD TRAINED SPOTTER
0545 PM HAIL 1 S UTICA 42.97N 97.50W
05/29/2004 1.75 INCH YANKTON SD TRAINED SPOTTER
0547 PM HAIL 3 S HARTFORD 43.58N 96.94W
05/29/2004 1.00 INCH MINNEHAHA SD TRAINED SPOTTER
0553 PM HAIL 3 NE UTICA 43.01N 97.45W
05/29/2004 1.00 INCH YANKTON SD TRAINED SPOTTER
0603 PM FUNNEL CLOUD 2 SE HARTFORD 43.60N 96.92W
05/29/2004 MINNEHAHA SD TRAINED SPOTTER
0607 PM HAIL 4 W SIOUX FALLS 43.54N 96.81W
05/29/2004 0.88 INCH MINNEHAHA SD TRAINED SPOTTER
0610 PM HAIL 10 SW HURLEY 43.18N 97.23W
05/29/2004 1.75 INCH TURNER SD TRAINED SPOTTER
0610 PM HAIL 1 W VIBORG 43.17N 97.10W
05/29/2004 1.75 INCH TURNER SD TRAINED SPOTTER
0628 PM HAIL VIBORG 43.17N 97.08W
05/29/2004 0.75 INCH TURNER SD TRAINED SPOTTER
0620 PM HAIL 5 N VIBORG 43.24N 97.08W
05/29/2004 1.00 INCH TURNER SD LAW ENFORCEMENT
&&
TRMThe office that day
Everything else NWS Sioux Falls, SD issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 29, 7:01 PM CDT | Severe Thunderstorm Warning | FSD | Turner | 29 min |
| May 29, 7:08 PM CDT | Severe Thunderstorm Warning | FSD | Lake | 37 min |
| May 29, 7:23 PM CDT | Severe Thunderstorm Warning | FSD | Minnehaha | 52 min |
| May 29, 7:28 PM CDT | Severe Thunderstorm Warning | FSD | Yankton | 47 min |
| May 29, 7:29 PM CDT | Severe Thunderstorm Warning | FSD | Lincoln | 16 min |
| May 29, 7:44 PM CDT | Severe Thunderstorm Warning | FSD | Lincoln | 31 min |
| May 29, 7:53 PM CDT | Flash Flood Warning | FSD | Yankton | 3 hr |
| May 29, 8:02 PM CDT | Severe Thunderstorm Warning | FSD | Turner | 43 min |
| May 29, 8:04 PM CDT | Severe Thunderstorm Warning | FSD | Kingsbury | 26 min |
| May 29, 8:13 PM CDT | Severe Thunderstorm Warning | FSD | Yankton | 47 min |
| May 29, 8:19 PM CDT | Flash Flood Warning | FSD | Lincoln, Turner | 6 hr |
| May 29, 8:24 PM CDT | Severe Thunderstorm Warning | FSD | Minnehaha | 51 min |
| May 29, 8:43 PM CDT | Severe Thunderstorm Warning | FSD | Moody | 47 min |
| May 29, 8:54 PM CDT | Flash Flood Warning | FSD | Minnehaha, Moody | 5 hr |
| May 29, 9:01 PM CDT | Severe Thunderstorm Warning | FSD | Union | 29 min |
| May 29, 9:10 PM CDT | Severe Thunderstorm Warning | FSD | Lincoln | 35 min |
| May 29, 9:35 PM CDT | Flash Flood Warning | FSD | Clay, Union | 6 hr |
Nearby
Flash Flood Warnings in South Dakota, 2004Every flash flood warning in 2004
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.